# SDR GTIA2016122301715

- Difficulty date: December 23, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N534NK
- Make and model: Airbus A319-132
- Aircraft serial: 3395
- Aircraft time: 34,734 hours, 16,323 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Part number: 4951985
- Part serial: F043148
- Condition: Leaking
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

PASSING THROUGH 8000 FT ON ARRIVAL A DIRTY SOCK ODOR IN CABIN.  PERFORMED INSPECTION OF APU DUCTS FOUND NO EVIDENCE OF OIL INSIDE OF DUCTING. FOUND OIL LOW PRESSURE SWITCH LEAKING.  R & R LOW PRESSURE SWITCH IAW AMM 49-94-14,  LEAK CHECK GOOD. PERFORMED FUNCTIONAL CHECK OF THE CABIN AND COCKPIT TEMP CONTROL WITHOUT MCDU IAW AMM 21-63-00.   RAN PACKS FULL HOT THEN FULL COLD. NO ODOR.  OPS TESTED GOOD.
